# SDR CALA2024052201561

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N14016
- Make and model: Boeing 787-10
- Aircraft serial: 66985
- Aircraft time: 6,627 hours, 843 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Board
- Part number: 003CM000200
- Part serial: ZFH59
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 6,619 hours, 842 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

MAINTENANCE MEMO SHOWS ON CMCF ANTI-ICE WING ANTI-ICE WING,   MAINTENANCE MESSAGE 30-20072 - FAULT ISOLATION REFERENCE: DMC-B787-A-30-10-F1-16A-421A-A. WIPS ZONE CONTROL CARD 12 FAILED. WING ICE PROTECTION CONTROLLER CARD 12 - REMOVAL AND INSTALL REFERENCE: DMC-B787-A-30-11-03-00A-520A-A. LOADED SOFTWEAR AS NEEDED. WING ANTI ICE MSG CLEARED. WING ICE PROTECTION SYSTEM - SYSTEM TEST REFERENCE: DMC-B787-A-30-11-00-01A-300B-A. ALL TESTED OK. WING ANTI ICE SYSTEM PASSED.
